# SDR IPXA2025032884412

- Difficulty date: March 5, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT: STR-Z200 MDC FR57 UNDER FLOOR PANEL 251LG ADAPTER CLS HAS CORROSION.- DOT 11-008 E.A. #: 300-5316-27-A3845 PRELIMINARY 1 STEP 1  REMOVED AND DISCARTHE DAMAGED CLS ADAPTER INSTALLED AT FR57, Y0 LH. SEE FIGURE 1 FOR THE DISCREPANT CLS ADAPTER LOCATION.
